# SDR SWAA2025120139731

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 61,520 hours, 41,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT EMERGENCY EXIT DOOR LIGHT IS INOPERATIVE.   REPLACED THE LAMPS IN THE EXIT LIGHT IAW AMM 33-21-00.
